Alert archive / New Mexico / Red Flag Warnings in 2012
Red Flag Warning 17, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 12, 2012, 2:57 PM MDT for El Paso County, Hudspeth County, Texas; 8 counties in New Mexico. It took effect at Apr 13, 2012, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2012, 2:57 PM MDT (20:57 UTC)
- In effect from
- Apr 13, 2012, 12:00 PM MDT
- Expired
- Apr 13, 2012, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2391 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
817 WWUS84 KEPZ 122057 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 257 PM MDT THU APR 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 9 PM THIS EVENING FOR ALL LOCATIONS EXCEPT THE GILA AND ALSO LEOPOLD WILDERNESS AREAS... ...RED FLAG WARNING IN EFFECT FRIDAY ALL AREAS FROM 12 PM TO 9 PM... ...FIRE WEATHER WATCH IN EFFECT SATURDAY FROM 11 AM TO 8 PM FOR THE WEST TEXAS ZONES... .INCREASING SOUTHWEST WINDS WILL CONTINUE SPREADING ACROSS THE REGION TODAY THROUGH SATURDAY...AS AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. THIS WILL CONTINUE TO KEEP MINIMUM RH DOWN TO THE SINGLE DIGITS AND LOW TO MID TEENS FOR ALL AREAS EXCEPT THE GILA WILDERNESS REST OF TODAY. ON FRIDAY CRITICAL FIRE CONDITIONS WILL BE LIKELY OVER THE ENTIRE AREA...AS 20-FOOT WINDS STRENGTHEN FURTHER AND MIN RH FALLS SLIGHTLY FURTHER. THE TROUGH WILL CARRY A WINTER STORM SYSTEM ACROSS THE REGION...RESULTING IN INCREASING MOISTURE OVER MOST AREAS EXCEPT FAR W TEXAS. TXZ055-056-131400- /O.UPG.KEPZ.FW.A.0015.120413T1800Z-120414T0300Z/ /O.NEW.KEPZ.FW.W.0017.120413T1800Z-120414T0300Z/ /O.NEW.KEPZ.FW.A.0016.120414T1700Z-120415T0200Z/ /O.CON.KEPZ.FW.W.0016.000000T0000Z-120413T0300Z/ EL PASO-HUDSPETH- 257 PM MDT THU APR 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: RED FLAG WARNINGS: UNTIL 9 PM MDT TONIGHT AND 12 PM TO 9 PM FRIDAY. FIRE WEATHER WATCH: 11 AM TO 8 PM MDT FRIDAY. * WIND: THURSDAY: WEST-SOUTHWEST 20 TO 30 MPH GUSTING TO 40 MPH. FRIDAY: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH FRIDAY AND SATURDAY. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ111>113-131400- /O.UPG.KEPZ.FW.A.0015.120413T1800Z-120414T0300Z/ /O.NEW.KEPZ.FW.W.0017.120413T1800Z-120414T0300Z/ /O.CON.KEPZ.FW.W.0016.000000T0000Z-120413T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 257 PM MDT THU APR 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 111... 112 AND 113... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 111... 112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: RED FLAG WARNINGS: UNTIL 9 PM MDT TONIGHT AND 12 PM TO 9 PM FRIDAY. * WIND: THURSDAY: WEST-SOUTHWEST 20 TO 30 MPH GUSTING TO 40 MPH. FRIDAY: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH FRIDAY. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ110-131400- /O.UPG.KEPZ.FW.A.0015.120413T1800Z-120414T0300Z/ /O.NEW.KEPZ.FW.W.0017.120413T1800Z-120414T0300Z/ SOUTHWEST MOUNTAINS- 257 PM MDT THU APR 12 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: RED FLAG WARNING: 12 PM MDT TO 9 PM MDT FRIDAY. * WIND: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH FRIDAY. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
3 follow-up statements
930 WWUS84 KEPZ 131314 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 714 AM MDT FRI APR 13 2012 ...RED FLAG WARNING IN EFFECT FRIDAY ALL AREAS FROM 12 PM TO 9 PM... ...FIRE WEATHER WATCH IN EFFECT SATURDAY FROM 11 AM TO 8 PM FOR THE WEST TEXAS ZONES... .INCREASING SOUTHWEST WINDS WILL CONTINUE SPREADING ACROSS THE REGION TODAY THROUGH SATURDAY...AS AN UPPER LEVEL TROUGH APPROACHES FROM THE WEST. THIS WILL CONTINUE TO KEEP MINIMUM RH DOWN TO THE SINGLE DIGITS AND LOW TO MID TEENS FOR ALL AREAS EXCEPT THE GILA WILDERNESS REST OF TODAY. ON FRIDAY CRITICAL FIRE CONDITIONS WILL BE LIKELY OVER THE ENTIRE AREA...AS 20-FOOT WINDS STRENGTHEN FURTHER AND MIN RH FALLS SLIGHTLY FURTHER. THE TROUGH WILL CARRY A WINTER STORM SYSTEM THROUGH THE REGION SATURDAY...RESULTING IN INCREASING MOISTURE OVER MOST AREAS EXCEPT FAR W TEXAS. TXZ055-056-132100- /O.CON.KEPZ.FW.W.0017.120413T1800Z-120414T0300Z/ /O.CON.KEPZ.FW.A.0016.120414T1700Z-120415T0200Z/ EL PASO-HUDSPETH- 714 AM MDT FRI APR 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... * TIMING: RED FLAG WARNING: 12 PM TO 9 PM TODAY. FIRE WEATHER WATCH: 11 AM TO 8 PM MDT SATURDAY. * WIND: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH TODAY AND SATURDAY. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ110>113-132100- /O.CON.KEPZ.FW.W.0017.120413T1800Z-120414T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 714 AM MDT FRI APR 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110...111...112 AND 113... * TIMING: 12 PM MDT TO 9 PM MDT TODAY. * WIND: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
833 WWUS84 KEPZ 132019 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 219 PM MDT FRI APR 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 8 PM SATURDAY FOR THE SACRAMENTO MOUNTAINS...SOUTH CENTRAL NEW MEXICO DESERTS AND THE WEST TEXAS ZONES... .STRENGTHENING SOUTHWEST WINDS WILL SPREAD ACROSS THE REGION TODAY THROUGH SATURDAY...AS A LARGE COMPLEX UPPER LEVEL TROUGH APPROACHES FROM THE WEST. WINDS WILL CONTINUE TO KEEP MINIMUM RH DOWN TO THE SINGLE DIGITS AND LOW TO MID TEENS ALL AREAS REST OF TODAY. ON SATURDAY CRITICAL FIRE CONDITIONS WILL BE NEAR AND EAST OF THE THE RIO GRANDE RIVER VALLEY. THE TROUGH WILL CARRY A WINTER STORM SYSTEM INTO THE REGION AS WELL...RESULTING IN AN INCREASE IN MOISTURE OVER AREAS FURTHER WEST OF THE RIO GRANDE VALLEY. TXZ055-056-141400- /O.UPG.KEPZ.FW.A.0016.120414T1700Z-120415T0200Z/ /O.NEW.KEPZ.FW.W.0018.120414T1700Z-120415T0200Z/ /O.CON.KEPZ.FW.W.0017.000000T0000Z-120414T0300Z/ EL PASO-HUDSPETH- 219 PM MDT FRI APR 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: RED FLAG WARNINGS: 12 PM TO 9 PM TODAY...AND FROM 11 AM TO 8 PM MDT SATURDAY. * WIND: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH THROUGH EARLY THIS EVENING. SATURDAY: 35 TO 45 MPH WITH GUSTS TO 55 MPH. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ112-113-141400- /O.NEW.KEPZ.FW.W.0018.120414T1700Z-120415T0200Z/ /O.CON.KEPZ.FW.W.0017.000000T0000Z-120414T0300Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 219 PM MDT FRI APR 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 112 AND 113... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. * TIMING: RED FLAG WARNINGS: 12 PM TO 9 PM TODAY...AND FROM 11 AM TO 8 PM MDT SATURDAY. * WIND: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH THROUGH EARLY THIS EVENING. SATURDAY: 40 TO 50 MPH WITH GUSTS TO 60 MPH. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ110-111-140300- /O.CON.KEPZ.FW.W.0017.000000T0000Z-120414T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- 219 PM MDT FRI APR 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110 AND 111... * TIMING: 12 PM MDT TO 9 PM MDT TODAY. * WIND: SOUTHWEST 25 TO 35 MPH GUSTING TO 50 MPH. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
885 WWUS84 KEPZ 140253 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 853 PM MDT FRI APR 13 2012 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 8 PM SATURDAY FOR THE SACRAMENTO MOUNTAINS...SOUTH CENTRAL NEW MEXICO DESERTS AND THE WEST TEXAS ZONES... .STRENGTHENING SOUTHWEST WINDS WILL SPREAD ACROSS THE REGION THROUGH SATURDAY...AS A LARGE COMPLEX UPPER LEVEL TROUGH APPROACHES FROM THE WEST. WINDS WILL CONTINUE TO KEEP MINIMUM RH DOWN TO THE SINGLE DIGITS AND LOW TO MID TEENS NEAR AND EAST OF THE THE RIO GRANDE RIVER VALLEY. THE TROUGH WILL CARRY A WINTER STORM SYSTEM INTO THE REGION AS WELL...RESULTING IN AN INCREASE IN MOISTURE OVER AREAS FURTHER WEST OF THE RIO GRANDE VALLEY ON SATURDAY. NMZ112-113-TXZ055-056-141400- /O.EXP.KEPZ.FW.W.0017.000000T0000Z-120414T0300Z/ /O.CON.KEPZ.FW.W.0018.120414T1700Z-120415T0200Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 853 PM MDT FRI APR 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056......RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056......RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... * TIMING: RED FLAG WARNINGS: 11 AM TO 8 PM MDT SATURDAY. * WIND: SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 55 MPH. * MINIMUM HUMIDITY: FROM THE SINGLE DIGITS TO THE MID TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ110-111-140400- /O.EXP.KEPZ.FW.W.0017.000000T0000Z-120414T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- 853 PM MDT FRI APR 13 2012 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110 AND 111... WINDS HAVE DECREASED ACROSS THE AREA...THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 12, 4:39 AM MDT, 10 hours 18 minutes earlier.
Area forecast discussion, Apr 12, 4:39 AM MDT, 10 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
439 AM MDT THU APR 12 2012
.SYNOPSIS...
OUR BRIEF TASTE OF SUMMER THUNDERSTORMS IS OVER AS WE REGRESS BACK
TO SOME TYPICAL SPRING TIME WEATHER OVER THE NEXT 5 DAYS. A STRONG
UPPER LEVEL STORM NEAR THE WEST COAST OF THE U.S. WILL GRADUALLY
MOVE TO THE FOUR CORNERS REGION SATURDAY AFTERNOON. THIS WILL BRING
GUSTY WINDS THIS AFTERNOON AND AGAIN ON FRIDAY AFTERNOON.
TEMPERATURES WILL REMAIN ABOVE NORMAL BOTH DAYS BEFORE BEGINNING A
DOWNWARD SPIRAL. ON SATURDAY WINDS WILL BECOME QUITE STRONG ALONG
WITH BLOWING DUST. THE UPPER LEVEL LOW WILL SPREAD SOME SHOWERS TO
WESTERN PORTIONS OF OUR AREA...AND THEN SPREAD EASTWARD OVER MOST OF
THE REST OF THE BORDERLAND SATURDAY NIGHT. A SURFACE COLD FRONT WILL
ALSO PUSH THROUGH...USHERING IN SEVERAL DAYS OF BELOW NORMAL
TEMPERATURES. THE UPPER LOW WILL LIFT OUT TO THE CENTRAL PLAINS ON
SUNDAY...ALLOWING A DECREASE IN WINDS AND CLOUDS. A CHANCE OF
MOUNTAINS SHOWERS WILL CONTINUE THROUGH SUNDAY. WITH THE COOLER AIR
SOME LIGHT SNOW IS ALSO POSSIBLE...MAINLY ABOVE 6500 FEET. THE COOL
TEMPERATURE WILL LINGER INTO MONDAY BEFORE DRY WARM WEST FLOW ALOFT
DEVELOPS AND WARMS TEMPERATURES BACK TO ABOVE NORMAL BY WEDNESDAY.
&&
.DISCUSSION...
OUR LITTLE TASTE OF SUMMER WILL WIND DOWN TODAY AND TOMORROW WITH
SPRING LIKE CONDITIONS RETURNING FOR THE WEEKEND AND FIRST PART OF
NEXT WEEK. LARGE NEGATIVELY TILTED LONG WAVE TROUGH CONTINUES OVER
THE EASTERN PACIFIC AND WEST COAST OF THE U.S. OLD VORT CENTER
ROTATED UP TO THE PAC NORTHWEST OVERNIGHT...AND ALLOWING A SHORT
WAVE TROUGH THROUGH OUR AREA LATE WEDNESDAY AFTERNOON. THE DRY SLOW
BEHIND THIS TROUGH HELPED DESTABILIZE THE EASTERN CWA AND WHERE THE
DEEPER MOISTURE REMAINED...SOME RATHER STRONG THUNDERSTORMS
DEVELOPED. THIS MOISTURE WAS ABLE TO HANG ON IN THE EXTREME EASTERN
PORTIONS OF HUDSPETH AND OTERO COUNTIES THIS MORNING...NOT AS FAR
EAST AS THE MODELS ARE SHOWING. BUT INCREASING DRIER WEST WINDS
TODAY SHOULD PLACE THE DRYLINE WELL TO OUR EAST BY THIS AFTERNOON.
EXPECT WINDY CONDITIONS AGAIN THIS AFTERNOON AS STRONG CYCLO-GENESIS
OVER EASTERN COLORADO OCCURS.
FRIDAY AND SATURDAY...LONG WAVE TROUGH...NOW MORE NEUTRALLY ORIENTED
WILL OVER THE WEST COAST FRIDAY AND OVER THE GREAT BASIN SATURDAY
WITH A LOW CLOSING OFF NEAR THE FOUR CORNERS. THIS WILL KEEP WINDS
IN WINDY CATEGORY FRIDAY AGAIN AND THEN ON SATURDAY AS STRONGER
CYCLO-GENESIS OVER EASTERN COLORADO WITH GOOD LEE SIDE TROUGHING
DOWN EASTERN NEW MEXICO OCCUR. WINDS LOOKING LIKE THEY WILL REACH
ADVISORY CRITERIA. AS THE UPPER LOW APPROACHES THE FOUR CORNERS...A
CHANCE OF SHOWERS WILL SPREAD TO THE CWA FROM ABOUT DEMING WEST
SATURDAY MORNING. MOISTURE SHOULD BE LIMITED WITH THIS SYSTEM THOUGH
SO RAINFALL SHOULD REMAIN ON THE LIGHT SIDE. MODELS CONTINUE TO SHOW
STRONG SHORT WAVE ON THE BOTTOM OF THE LOW ROTATING EASTWARD ACROSS
THE CWA SATURDAY NIGHT SO SHOULD BE A BRIEF WINDOW OF CHANCE OF
SHOWERS ALL AREAS AT THAT TIME. SURFACE COLD FRONT ALSO PUSHES
THROUGH JUST AHEAD OF THE SHORT WAVE. GOOD COLD ADVECTION WITH THE
FRONT...AND CURRENT SATELLITE SHOWS LARGE POCKET OF COLD AIR JUST IN
THE LONG WAVE TROUGH JUST REACHING CALIFORNIA.
SUNDAY AND MONDAY...THE UPPER LOW WILL LIFT OUT OVER THE CENTRAL
PLAINS SUNDAY ALLOWING THE CLOUDS TO DECREASE SOME. WILL KEEP A
SLIGHT CHANCE OF SHOWERS GOING OVER THE MOUNTAINS THROUGH SUNDAY
NIGHT AS MODELS SHOW EXTENSIVE AREA OF WRAP AROUND MOISTURE
LINGERING OVER MUCH OF NEW MEXICO. THIS MOISTURE SHOULD DISAPPEAR
THROUGH THE DAY ON MONDAY. AIRMASS BEHIND THE COLD FRONT WELL
ENTRENCHED WITH TEMP DROPS OF 10-15 DEGREES FROM SATURDAY. SNOW
LEVELS WILL FALL TO AROUND 6500 FEET WITH EVEN A FEW MIXED RAIN/SNOW
SHOWERS POSSIBLE DOWN TO 6000 FEET...BUT WITH THE LIMITED MOISTURE
DO NOT EXPECT MORE THAN A COUPLE OF INCHES...MOSTLY ABOVE 7000 FEET.
TUESDAY AND WEDNESDAY...ZONAL FLOW DEVELOPS AND SHOULD KEEP MOST OF
THE REMAINDER OF NEXT WEEK DRY AND WARMER. HIGH TEMPS SHOULD CLIMB
BACK ABOVE NORMAL BY WEDNESDAY.
&&
.AVIATION...VALID 12/12Z-13/12Z.
VFR CONDS EXPECTED THROUGH THE PERIOD. INCREASING SCT/BKN LAYERS
FL180 AND ABOVE. AFT 18Z...SURFACE WINDS INCREASING WEST 17-23 KTS
WITH SOME GUSTS TO 30 KTS. WINDS DMSHG AFT 01Z...EXCEPT GUSTS TO 35
KTS CONTINUING THROUGH THE NIGHT ALONG EAST SLOPES OF TERRAIN AND
THROUGH MOUNTAIN GAPS.
&&
.FIRE WEATHER...
RED FLAG WARNINGS THIS AFTERNOON INTO EARLY EVENING ALL AREAS EXCEPT
ZONE 110. FIRE WEATHER WATCH ALL AREAS FRIDAY AS RED FLAG CONDITIONS
APPEAR TO BE LIKELY FOR FRIDAY ALL AREAS. DESPITE THE WINDS BEING
EVEN STRONGER ON SATURDAY...RED FLAG CONDITIONS WILL BE MARGINAL AS
HUMIDITY LEVELS INCREASE SOME. CENTRAL AND EASTERN LOWLANDS MAY STILL
END UP MEETING CRITERIA THOUGH. LOOK FOR WINDS TO REACH 20-30 MPH
THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON WITH WINDS OF 30-40 MPH ON
SATURDAY. UPPER LOW TO NEAR THE FOUR CORNERS AREA SATURDAY AFTERNOON
WILL SPREAD SOME SHOWERS TO THE GILA REGION AND LOWLANDS FROM ABOUT
DEMING WEST. THE CHANCE OF SHOWERS WILL SPREAD TO MOST OF THE
REMAINDER OF THE AREA SATURDAY NIGHT. THE LOW LIFTS OUT TO THE
NORTHEAST SUNDAY...ALLOWING CLOUDS TO DECREASE SOME...THOUGH A
SLIGHT CHANCE OF SHOWERS WILL REMAIN FOR THE MOUNTAIN ZONES THROUGH
SUNDAY NIGHT. SOME LIGHT SNOW IS ALSO POSSIBLE...MAINLY ABOVE 6500
FEET FOR THE MOUNTAIN ZONES.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 82 59 83 61 79 / 0 0 0 0 0
SIERRA BLANCA 82 53 84 53 80 / 0 0 0 0 0
LAS CRUCES 80 46 81 48 75 / 0 0 0 0 0
ALAMOGORDO 81 48 80 47 76 / 0 0 0 0 0
CLOUDCROFT 55 38 58 32 53 / 0 0 0 0 10
TRUTH OR CONSEQUENCES 76 47 77 48 67 / 0 0 0 0 10
SILVER CITY 68 40 70 42 58 / 0 0 0 10 30
DEMING 79 41 79 45 71 / 0 0 0 0 10
LORDSBURG 79 41 78 42 65 / 0 0 0 10 30
WEST EL PASO METRO 82 56 81 58 76 / 0 0 0 0 0
DELL CITY 83 43 85 47 83 / 0 0 0 0 0
FORT HANCOCK 84 53 86 54 83 / 0 0 0 0 0
LOMA LINDA 77 52 78 53 72 / 0 0 0 0 0
FABENS 83 54 84 54 80 / 0 0 0 0 0
SANTA TERESA 82 48 82 50 77 / 0 0 0 0 0
WHITE SANDS HQ 80 53 81 56 74 / 0 0 0 0 0
JORNADA RANGE 80 38 80 38 73 / 0 0 0 0 0
HATCH 79 41 80 44 69 / 0 0 0 0 0
COLUMBUS 83 46 79 48 71 / 0 0 0 0 0
OROGRANDE 84 53 82 52 78 / 0 0 0 0 0
MAYHILL 67 40 67 39 62 / 0 0 0 0 0
MESCALERO 64 35 67 34 60 / 0 0 0 0 10
TIMBERON 67 38 70 37 62 / 0 0 0 0 0
WINSTON 67 39 67 38 56 / 0 0 0 0 10
HILLSBORO 74 45 74 44 63 / 0 0 0 0 10
SPACEPORT 79 46 78 45 69 / 0 0 0 0 0
LAKE ROBERTS 68 31 71 33 57 / 0 0 0 10 40
HURLEY 72 38 72 40 60 / 0 0 0 0 30
CLIFF 72 33 73 34 62 / 0 0 0 10 40
MULE CREEK 67 30 67 34 56 / 0 0 0 10 50
FAYWOOD 73 38 74 41 65 / 0 0 0 0 20
ANIMAS 77 42 77 43 65 / 0 0 0 10 20
HACHITA 83 38 80 40 66 / 0 0 0 0 20
ANTELOPE WELLS 82 42 82 46 67 / 0 0 0 0 20
CLOVERDALE 77 41 75 45 61 / 0 0 0 10 20
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
NMZ111>113.
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR NMZ110>113.
TX...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
TXZ055-056.
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR TXZ055-056.
WIND ADVISORY UNTIL 6 AM MDT EARLY THIS MORNING FOR TXZ419.
&&
17/99Hazardous weather outlook, Apr 12, 6:35 AM MDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 635 AM MDT THU APR 12 2012 NMZ401>417-TXZ418>424-131330- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 635 AM MDT THU APR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. AFTERNOON WINDS 20 TO 30 MPH. A FEW AREAS OF BLOWING DUST ARE POSSIBLE OVER DESERT AREAS BUT DO NOT EXPECT MUCH IMPACT WITH LOW VISIBILITIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINDY ON FRIDAY AND SATURDAY WITH AREAS OF BLOWING DUST. CHANCE OF MOUNTAIN SHOWERS SATURDAY AND SUNDAY...MOSTLY OVER MOUNTAINS...WITH SOME LIGHT SNOW POSSIBLE ABOVE 7000 FEET. OTHERWISE NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HEFNER
In the hours before
Special weather statement, Apr 12, 12:25 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1225 PM MDT THU APR 12 2012 NMZ401>417-TXZ418>424-131200- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA... ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO... WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD... HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK... ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO... MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT... MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN... WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 1225 PM MDT THU APR 12 2012 ...STRONG PACIFIC SPRING STORM SYSTEM TO MOVE INTO THE BORDERLAND THIS WEEKEND... A VERY COLD LOW PRESSURE SYSTEM ALOFT OFF THE PACIFIC NORTHWEST COAST...WILL START TO PROGRESS SLOWLY SOUTHEASTWARD INTO THE WESTERN UNITED STATES AND EVENTUALLY MOVE ACROSS NEW MEXICO SUNDAY AND SUNDAY NIGHT. THIS SYSTEM WILL BRING A MIXED BAG OF POTENTIALLY HAZARDOUS WEATHER TO THE BORDERLAND STARTING THURSDAY...AND CONTINUING THROUGH SUNDAY NIGHT. STRONG SOUTHWESTERLY WINDS WILL INCREASE EACH DAY OVER THE AREA BEGINNING THURSDAY AFTERNOON THROUGH SATURDAY...AS HIGH SPEED JET STREAM WINDS ALOFT MOVE OVERHEAD THIS WEEKEND. A SURFACE TROUGH OF LOW PRESSURE WILL DEVELOP TO THE EAST OF THE MOUNTAINS...CREATING A TIGHT SURFACE PRESSURE GRADIENT ALONG WITH WARM TEMPERATURES MIXING DOWN THE STRONGER WINDS ALOFT. SOUTHWEST WINDS OF 20 TO 30 MPH WILL DEVELOP THURSDAY AFTERNOON INTO THE EARLY EVENING AND INCREASE TO 25 TO 30 MPH WITH HIGHER GUSTS FRIDAY AFTERNOON. WINDS WILL EVENTUALLY BECOME 30 TO 40 MPH...WITH GUSTS OF 50 MPH OR HIGHER ALONG EAST SLOPES OF THE MOUNTAINS FRIDAY NIGHT AND OVER THE MOST OF THE AREA SATURDAY AHEAD OF THE STRONG PACIFIC COLD FRONT. AREAS OF LOW LAND BLOWING DUST WILL DEVELOP FRIDAY AFTERNOON...AND CONTINUE UNTIL THE FRONT PASSES MOST OF THE AREA BY SATURDAY EVENING. THE BLOWING DUST WILL CAUSE HAZARDOUS DRIVING CONDITIONS IN LOW VISIBILITIES...ESPECIALLY ALONG INTERSTATE 10 WEST OF LAS CRUCES...TO THE ARIZONA STATE BORDER. VERY DRY CONDITIONS ALONG WITH THE HIGH WINDS...WILL LEAD TO VERY HIGH FIRE DANGERS ACROSS MOST OF THE AREA THIS AFTERNOON THROUGH FRIDAY. THIS PACIFIC STORM STILL WILL BRING A CHANCE OF SHOWERS AND EVEN ISOLATED THUNDERSTORMS...STARTING IN THE GILA WILDERNESS SATURDAY. THE SYSTEM WILL MOVE ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS SATURDAY NIGHT AND SUNDAY. LIGHT SNOW SHOWERS ARE POSSIBLE IN THE HIGHER ELEVATIONS OF THE GILA WILDERNESS AND SACRAMENTO MOUNTAINS SATURDAY AND SUNDAY NIGHT ABOVE 6500 FEET. IF YOU ARE MAKING PLANS FOR OUTDOOR ACTIVITIES OR TRAVEL IN THE BORDERLAND THROUGH SUNDAY NIGHT...PLEASE MONITOR THE EL PASO NATIONAL WEATHER SERVICE WEBSITE...NOAA WEATHER RADIO...OR YOUR FAVORITE MEDIA OUTLET FOR FUTURE UPDATES ON THIS PENDING SPRING STORM. 20 NOVLAN
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 8:54 PM MDT | Fire Weather Watch | EPZ | El Paso, Hudspeth | 18 hr |
| Apr 11, 8:54 PM MDT | Red Flag Warning | EPZ | El Paso, Hudspeth | 24 hr |
| Apr 12, 1:44 PM MDT | Wind Advisory | EPZ | El Paso | 40 hr |
| Apr 12, 2:17 PM MDT | Wind Advisory | EPZ | El Paso, Hudspeth | 25 hr |
| Apr 12, 2:57 PM MDT | Fire Weather Watch | EPZ | El Paso, Hudspeth | 23 hr |
Nearby
Red Flag Warnings in New Mexico, 2012Red Flag Warnings in Texas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.